Heart Disease Expert Forum
Varicose veins, penis pain, please help...
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Varicose veins, penis pain, please help...

Hello. I am a 22 year old male who has for the past few years experienced a gradual onset of worsening symptoms.

1. A large painful vein in my right testicle which grew larger and larger until I could feel it up my abdomen (and still can).
2. A very enlarged superficial dorsal vein on my penis, and the inability for my penis to become truly "soft", or hard. It gets small but never soft, it's just as hard as an erection but the size of a flaccid penis. It only slightly improves when I lay on my back for a long time. It is very painful.
3. The final symptom is the most recent. I have had large varicose veins pop up simultaneously in my right hand, left wrist, both feet (larger on the right foot). They are all painful. If I let a limb dangle, blood pools inside and I feel like the limb is dead almost. My skin constantly feels the veins tugging. What would cause varicose veins to destroy my life like this? They just keep popping up everywhere...

I have been to the doctor and taken 5+ blood tests of all sorts, had my heart tested, urine tested, had an abdominal ultrasound, and he found nothing. We've tried nerve medications (lyrica) and had no success.

I can not have sex at all and have broken up with my girlfriend because of it. The pooling of blood is bad enough that typing turns my fingers blue and I've had to give up guitar. If I try to exercise the veins only become more painful. 2 months ago I attempted suicide with a pain medication overdose but only ended up sick for several days. I've just lost the will to fight this basically after several years of no progress. Please if you have any idea what could be happening to me, suggest away...
Related Discussions
242508_tn?1287427246
You posted your problem on the cardiology forum.  I am afraid I can't help you, however, I would suggest submitting this to the urology forum.  Sorry.
3 Comments
Blank
Avatar_m_tn
The problem is with my veins... cardiology is the area of medicine dealing with blood vessels. I have no where else to ask because this is not a urology question.

Thank you for being one more person who doesn't even take minimal effort to help.
Blank
Avatar_m_tn
Please check the message I sent you.
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank